# SDR I5EA2013072200001

- Difficulty date: June 26, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 52,976 hours, 37,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 40436
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT EXTERNAL LIGHT SYS AT BS 1197 WAS BEING TESTED AND FAILED TO ILLUMINATE.  R & R WITH SERVICEABLE LIGHT ASSY.
